International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 18, Pages 1167-1171
Asymptotic expansions for ratios of products of gamma functions
Physikalisches Institut, Universität Heidelberg, Philosophenweg 12, Heidelberg 69120, Germany
Received 6 May 2002
Copyright © 2003 Wolfgang Bühring. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
An asymptotic expansion for a ratio of products of gamma
functions is derived.